# SDR UALA2013070204617

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,501 hours, 27,152 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

F/O POINTED OUT OIL LEAKING FROM NR 2 ENGINE,  FOUND OIL LEAKING OUT OF 2.5 BLEED PORT, ON FURTHER INSPECTION WITH BOROSCOPE, FOUND OIL RUNNING DOWN INSIDE OF ENGINE AT THE SEAM.  SUSPECT IT IS A LEAK FROM THE NR 2 MAIN BEARING CARBON SEAL.
